# SDR SWAA2016110909531

- Difficulty date: October 19, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY EXIT SIGN LENS BROKEN.   R & R THE LENS IAW AMM.
